# SDR AALA2019062549033

- Difficulty date: June 23, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N855NN
- Make and model: Boeing 737823
- Aircraft serial: 40582
- Aircraft time: 27,578 hours, 11,097 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT AFT JUMPSEAT LEFT INOPERABLE. MAINTENANCE REPLACED FLASHLIGHT BATTERY AT LEFT AFT JUMPSEAT PER AMM 25-64-00.
